Alert archive / New Mexico / High Wind Warnings in 2008

High Wind Warning 4, NWS El Paso, TX

May 21, 2008

NWS El Paso, TX issued this high wind warning at May 21, 2008, 11:43 AM MDT. It took effect at May 21, 2008, 6:00 PM MDT. It was in force for 107 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 21, 2008, 11:43 AM MDT (17:43 UTC)
In effect from
May 21, 2008, 6:00 PM MDT
Expired
May 21, 2008, 7:47 PM MDT
In force
107 min
Issued by
NWS El Paso, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KEPZ 211743
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1143 AM MDT WED MAY 21 2008

...VERY WINDY THIS AFTERNOON AND EVENING ACROSS SOUTHWEST AND
SOUTH CENTRAL NEW MEXICO AND FAR WEST TEXAS...

.AN APPROACHING UPPER LEVEL DISTURBANCE WILL COMBINE WITH
DEEPENING LOW PRESSURE AT THE SURFACE TO GENERATE WINDY
CONDITIONS TODAY ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS.
WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
DEVELOP IN THE AFTERNOON AND CONTINUE THROUGH LATE EVENING.
BLOWING DUST AND SAND WILL OCCUR AREAWIDE. GENERAL VISIBILITIES
WILL DROP TO 3 MILES WITH SOME AREAS UNDER A MILE...INCLUDING
PORTIONS OF INTERSTATE 10 BETWEEN DEMING AND ARIZONA. HAZARDOUS
DRIVING CONDITIONS ARE LIKELY...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

NMZ024-025-031-032-TXZ055-220145-
/O.NEW.KEPZ.HW.W.0004.080522T0000Z-080522T0800Z/
/O.NEW.KEPZ.WI.Y.0017.080522T1800Z-080523T0200Z/
/O.EXT.KEPZ.WI.Y.0016.080521T1800Z-080522T0000Z/
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-
INCLUDING THE CITIES OF...ALAMOGORDO...MESCALERO...CLOUDCROFT...
TIMBERON...DEMING...LAS CRUCES...EL PASO
1143 AM MDT WED MAY 21 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON...
...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 2 AM MDT
THURSDAY...
...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 2 AM MDT THURSDAY. ANOTHER WIND ADVISORY HAS ALSO BEEN
ISSUED FROM 12 PM TO 8 PM MDT ON THURSDAY.

WEST TO SOUTHWEST WINDS OF 40 TO 50 MPH WITH GUSTS TO 60 MPH WILL
DEVELOP ACROSS THE AREA BY LATE WEDNESDAY AFTERNOON INTO WEDNESDAY
NIGHT. LOCAL GUSTS TO 70 MPH MAY OCCUR ALONG EAST FACING SLOPES 
ESPECIALLY ALONG THE FRANKLIN AND SAN ANDRES MOUNTAINS.
WIDESPREAD BLOWING DUST WILL REDUCE GENERAL VISIBILITIES TO BELOW
3 MILES. LOCALIZED AREAS WILL HAVE VISIBILITIES REDUCED TO BELOW
1/2 A MILE.

TIE DOWN LOOSE OBJECTS OR BRING THEM INSIDE. IF DRIVING...
ESPECIALLY HIGH PROFILE VEHICLES...EXPECT SUDDEN CROSS WINDS ON
ROADS RUNNING NORTH TO SOUTH. GUSTY WINDS MAY CAUSE DRIVERS TO
LOSE CONTROL OF THEIR VEHICLES. SEVERE VISIBILITY RESTRICTIONS
DUE TO BLOWING DUST WILL ALSO CREATE VERY DANGEROUS DRIVING
CONDITIONS. A WIND ADVISORY MEANS THAT WINDS OF 3O MPH ARE
EXPECTED. USE EXTRA CAUTION.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ022-023-030-TXZ056-220145-
/O.NEW.KEPZ.WI.Y.0017.080522T1800Z-080523T0200Z/
/O.EXT.KEPZ.WI.Y.0016.080521T1800Z-080522T0800Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
SOUTHWEST DESERT/BOOTHEEL-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
LORDSBURG...SIERRA BLANCA...DELL CITY
1143 AM MDT WED MAY 21 2008

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM MDT THURSDAY...
...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 8 PM
MDT THURSDAY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 2 AM MDT
THURSDAY. 

WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL
DEVELOP ACROSS THE AREA WEDNESDAY AFTERNOON. WIDESPREAD BLOWING
DUST WILL REDUCE GENERAL VISIBILITIES TO BELOW 3 MILES. LOCALIZED
AREAS WILL HAVE VISIBILITIES REDUCED TO BELOW ONE MILE.


A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NOVLAN
1 follow-up statement
000 
WWUS74 KEPZ 220147
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
747 PM MDT WED MAY 21 2008

...WINDY THIS EVENING AND AGAIN ON THURSDAY AFTERNOON ACROSS
SOUTHERN NEW MEXICO AND WESTERN TEXAS...

.AN APPROACHING UPPER LEVEL DISTURBANCE WILL COMBINE WITH
DEEPENING LOW PRESSURE AT THE SURFACE TO GENERATE WINDY
CONDITIONS TODAY ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS.
WEST TO SOUTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH WILL
CONTINUE THIS EVENING WITH AREAS OF BLOWING DUST. THE BLOWING DUST
MAY REDUCE VISIBILITIES TO UNDER A MILE IN A FEW
AREAS...ESPECIALLY ALONG INTERSTATE 10 FROM LAS CRUCES TO DEMING. 
HAZARDOUS DRIVING CONDITIONS ARE LIKELY...ESPECIALLY FOR HIGH
PROFILE VEHICLES.

WINDS WILL DIMINISH AROUND MIDNIGHT TONIGHT BUT THEN INCREASE
AGAIN THURSDAY AFTERNOON.

NMZ024-025-031-032-TXZ055-221100-
/O.CAN.KEPZ.HW.W.0004.000000T0000Z-080522T0800Z/
/O.EXA.KEPZ.WI.Y.0016.000000T0000Z-080522T0800Z/
/O.CON.KEPZ.WI.Y.0017.080522T1800Z-080523T0200Z/
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-
INCLUDING THE CITIES OF...ALAMOGORDO...MESCALERO...CLOUDCROFT...
TIMBERON...DEMING...LAS CRUCES...EL PASO
747 PM MDT WED MAY 21 2008

...WIND ADVISORY IN EFFECT UNTIL 2 AM MDT THURSDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT
THURSDAY...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM MDT
THURSDAY. A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM
MDT THURSDAY.

AN UNUSUALLY STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE
SOUTHWESTERN UNITED STATES CAUSING HIGH WINDS ACROSS THE REGION.
WEST TO SOUTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH WILL
OCCUR THIS EVENING WITH BLOWING DUST REDUCING VISIBILITIES TO
UNDER A MILE IN A FEW LOCATIONS...INCLUDING ALONG INTERSTATE 10
BETWEEN LAS CRUCES AND DEMING.

WINDS WILL DIMINISH LATER TONIGHT BUT INCREASE AGAIN ON THURSDAY
AFTERNOON WITH WEST TO SOUTHWEST WINDS INCREASING TO AROUND 30
MPH WITH GUSTS TO 50 MPH. BLOWING DUST WILL ALSO AGAIN LOWER
VISIBILITIES TO UNDER A MILE OVER SOME AREAS THURSDAY AFTERNOON
WITH HAZARDOUS DRIVING CONDITIONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NMZ022-023-030-TXZ056-221100-
/O.CON.KEPZ.WI.Y.0016.000000T0000Z-080522T0800Z/
/O.CON.KEPZ.WI.Y.0017.080522T1800Z-080523T0200Z/
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
SOUTHWEST DESERT/BOOTHEEL-HUDSPETH-
INCLUDING THE CITIES OF...SILVER CITY...TRUTH OR CONSEQUENCES...
LORDSBURG...SIERRA BLANCA...DELL CITY
747 PM MDT WED MAY 21 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT THURSDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM MDT THURSDAY. A WIND
ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT THURSDAY. 

AN UNUSUALLY STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE
SOUTHWESTERN UNITED STATES CAUSING HIGH WINDS ACROSS THE REGION.
WEST TO SOUTHWEST WINDS AROUND 30 MPH WITH GUSTS TO 45 MPH WILL
OCCUR THIS EVENING WITH BLOWING DUST REDUCING VISIBILITIES TO
UNDER A MILE IN A FEW LOCATIONS...INCLUDING ALONG INTERSTATE 10
BETWEEN LAS CRUCES AND DEMING.

WINDS WILL DIMINISH LATER TONIGHT BUT INCREASE AGAIN ON THURSDAY
AFTERNOON WITH WEST TO SOUTHWEST WINDS INCREASING TO 30 MPH WITH
GUSTS TO 45 MPH. BLOWING DUST WILL ALSO AGAIN LOWER VISIBILITIES
TO UNDER A MILE OVER SOME AREAS THURSDAY AFTERNOON WITH HAZARDOUS
DRIVING CONDITIONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ROGASH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at May 21, 3:37 AM MDT, 8 hours 6 minutes earlier.

Area forecast discussion, May 21, 3:37 AM MDT, 8 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
337 AM MDT WED MAY 21 2008

.SYNOPSIS...
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL LINGER JUST TO OUR
WEST FOR THE NEXT SEVERAL DAYS. WE WILL SEE VERY WINDY CONDITIONS
TODAY AND THURSDAY. TEMPERATURES ON FRIDAY WILL BE A LITTLE BELOW
NORMAL...BEFORE JUMPING BACK ABOVE NORMAL FOR THE WEEKEND. FOR
THE FIRST PART OF NEXT WEEK WE WILL CONTINUE TO SEE SUNNY WEATHER
WITH TEMPERATURES RUNNING A FEW DEGREES ABOVE NORMAL.

&&

.DISCUSSION...
THE WINDY SEASON JUST WONT END. TODAY AND TOMORROW (AND MAYBE
EVEN FRIDAY) WE WILL SEE ANOTHER ROUND OF VERY STRONG WINDS AS AN
APPROACHING TROF CLOSES OFF OVER THE GREAT BASIN. THE LOW WILL
BRING STRONG MID LEVEL WINDS ACROSS SOUTHERN NEW MEXICO THIS
AFTERNOON. WITH VERY WARM CONDITIONS WE WILL SEE MIXING LEVELS
APPROACH 500 MB WHICH WILL HELP MIX DOWN THOSE STRONG WINDS. IN
ADDITION A LEE SIDE TROF WILL DEVELOP OVER THE EASTERN COLORADO
WHICH WILL HELP TIGHTEN OUR SURFACE PRESSURE GRADIENTS. A WIND
ADVISORY IS IN PLACE FOR TODAY. ALSO WITH THE STRONG WINDS AND
WARM CONDITIONS...BLOWING DUST MAY ALSO BE A PROBLEM. THE UPPER
LOW WILL SIMPLY SIT AND SPIN OVER NORTHERN ARIZONA SO WE WILL SEE
A REPEAT OF TODAYS WEATHER ON THURSDAY. WE WILL PROBABLY NEED A
WIND ADVISORY FOR THURSDAY AS WELL. USUALLY WE HAVE ONE DAY OF
STRONG WINDS AND THAT IS IT...BUT THIS IS THE THIRD OR FOURTH
TIME THIS YEAR THAT WE HAVE HAD BACK TO BACK VERY WINDY DAYS
WHICH SEEMS PRETTY UNUSUAL.

THE LOW WILL BE SLOW TO MOVE OUT AND EVEN WHEN IT MOVES OUT ALL
THE MODELS ARE INDICATING THAT IT WILL ACTUALLY MOVE BACK TO THE
NORTHWEST (RETROGRADE). AS THE LOW WILL BE SLOW TO MOVE OUT WE
WILL SEE DECENTLY STRONG WINDS AGAIN ON FRIDAY. RIGHT NOW IM
CALLING THEM BREEZY BUT THEY MAY NEED TO BE BUMPED INTO THE WINDY
CATEGORY IF THE MODELS CONTINUE TO INDICATE THE SLOW MOVEMENT OF
THE LOW. AS THE LOW BUILDS BACK TO THE NORTHWEST THAT WILL KEEP
US UNDER A SOUTHWEST FLOW ALOFT FOR MUCH OF THE WEEKEND. THAT
WILL KEEP US SUNNY AND DRY THROUGH SUNDAY. FOR THE FIRST PART OF
NEXT WEEK THE EXTENDED MODELS CONTINUE TO INDICATE THAT MOISTURE
TO OUR EAST WILL TRY AND PUSH INTO THE AREA. AT LEAST TO THE RIO
GRANDE RIVER VALLEY. I HAVE OPTED TO KEEP THE EXTENDED FORECAST
DRY SINCE THE EAST PUSH IS NOT VERY WELL DEPICTED NOR DOES IT
APPEAR THAT DEEP OR STRONG. BUT IF THEY DRY LINE WERE TO BACK IN
HERE ACROSS THE MOUNTAINS WE COULD SEE SOME MUCH NEEDED
PRECIPITATION FOR NOW THOUGH I WILL PLAY THE WAIT AND SEE GAME.

TEMPERATURES AGAIN TODAY WILL BE WELL ABOVE NORMAL. YESTERDAY
SEVERAL LOWLAND LOCATION HIT 100 OR HIGHER. IVE TAKEN A DEGREE
OR TWO OFF TODAYS HIGHS SO WE SHOULD STAY BELOW A HUNDRED IN
THE LOWLANDS...BUT NOT BY MUCH AND CONSIDERING WELL BE HAVING
STRONG SURFACE WINDS IT WILL NOT BE A PLEASANT DAY TODAY. COOLER
AIR WILL MOVE INTO THE REGION FROM THE WEST ON THURSDAY AS A
PACIFIC FRONT IS PUSHED ACROSS THE AREA BY THE NEARLY STATIONARY
UPPER LOW...SO WE CAN EXPECT THURSDAYS HIGHS TO BE NEAR SEASONAL
NORMALS AND A LITTLE BELOW NORMAL ON FRIDAY. WITH A STRONG
SOUTHWEST FLOW DEVELOPING ALOFT FOR THE WEEKEND WE WILL SEE OUR
AFTERNOON HIGHS JUMP BACK ABOVE NORMAL FOR SATURDAY AND SUNDAY.
OUR SUNNY WARM WEATHER LOOKS TO CONTINUE INTO THE FIRST PART OF
NEXT WEEK AS WELL.

&&

.AVIATION...21/12Z-22/12Z
VERY STRONG SURFACE WINDS TODAY WILL CREATE MODERATE OR GREATER
TURBULENCE NEAR AND DOWN WIND OF AREA MOUNTAINS. IN ADDITION
PATCHY AREAS OF BLOWING DUST WILL REDUCE SURFACE VISIBILITIES INTO
THE MVFR AND POSSIBLY BRIEFLY INTO THE IFR CATEGORIES FOR
VISIBILITIES.

&&

.FIRE WEATHER...
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL GIVE US VERY STRONG
SURFACE WINDS TODAY. THESE STRONG WINDS WHEN COMBINED WITH THE
DRY AIR MASS WILL LEAD TO A HIGH FIRE DANGER...SO A RED FLAG
WARNING HAS BEEN POSTED FOR TODAY. THE WINDS WILL REMAIN STRONG
OVER NIGHT SO LITTLE RH RECOVERY IS EXPECTED TONIGHT. ON THURSDAY
ANOTHER ROUND OF STRONG WINDS WILL LEAD TO MORE RED FLAG
CONDITIONS. ON FRIDAY COOLER AIR WILL MOVE IN BUT WINDS WILL
AGAIN BE STRONG. RED FLAG CONDITION WILL BE POSSIBLE IN MOST
LOWLAND LOCATIONS ON FRIDAY WHILE THE MOUNTAINS SHOULD REMAIN
BELOW RED FLAG CONDITIONS. LOOKING AT THE WEEKEND WE ARE
EXPECTING SUNNY WARM AND DRY WEATHER FOR SATURDAY AND
SUNDAY...WINDS THOUGH SHOULD NOT BE A FACTOR. FOR THE FIRST PART
OF NEXT WEEK...MODELS ARE INDICATING THAT THE DRY LINE MAY BACK
INTO THE EASTERN PART OF THE AREA. FOR NOW I HAVE KEPT THE
FORECAST IN THE EAST DRY BUT THAT MAY NEED TO BE ADJUSTED IF IT
APPEARS MORE MOISTURE IS GOING TO MOVE IN. LOCATIONS WEST OF THE
RIO GRANDE WILL CONTINUE TO SEE SUNNY WARM...DRY CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 99  72  86  60  81 /   0   0   0   0   0
SIERRA BLANCA TX        96  62  87  53  83 /   0   0   0   0   0
LAS CRUCES              99  68  85  58  81 /   0   0   0   0   0
ALAMOGORDO              97  65  86  56  81 /   0   0   0   0   0
CLOUDCROFT              74  43  60  32  54 /   0   0   0  10  10
TRUTH OR CONSEQUENCES   98  63  84  54  80 /   0   0   0   0  10
SILVER CITY             87  50  77  44  71 /   0   0  10  10  20
DEMING                  97  65  85  56  81 /   0   0   0   0  10
LORDSBURG               97  65  84  54  80 /   0   0   0   0  10

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 10 AM THIS MORNING TO 9 PM MDT THIS
     EVENING FOR NMZ110>113.

     WIND ADVISORY FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR
     NMZ022>025-030>032.

TX...RED FLAG WARNING FROM 10 AM THIS MORNING TO 9 PM MDT THIS
     EVENING FOR TXZ055-056.

     WIND ADVISORY FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR
     TXZ055-056.

&&

15/15
Hazardous weather outlook, May 21, 6:10 AM MDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
610 AM MDT WED MAY 21 2008

NMZ022>025-030>032-TXZ055-056-221215-
SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION-
TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS-
SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
SOUTHERN DESERT-EL PASO-HUDSPETH-
610 AM MDT WED MAY 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT
VERY STRONG WINDS TODAY WILL CREATE DRIVING PROBLEMS ESPECIALLY
FOR LARGE PROFILE VEHICLES. IN ADDITION BLOWING DUST MAY REDUCE
VISIBILITIES FOR PEOPLE DRIVING THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER DAY OF STRONG WINDS AND BLOWING DUST FOR THURSDAY. FRIDAY
WILL SEE BREEZY WINDS BUT NO BLOWING DUST. FOR THE WEEKEND INTO
THE FIRST PART OF NEXT WEEK...WE WILL SEE SUNNY WARM WEATHER.

.SPOTTER INFORMATION STATEMENT...

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 11:43 AM MDTWind AdvisoryEPZ32 hr
May 21, 2:52 PM MDTFire Weather WatchEPZDoña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more13 hr
May 21, 2:52 PM MDTFire Weather WatchEPZDoña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more21 hr

Nearby

High Wind Warnings in New Mexico, 2008High Wind Warnings in Texas, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.